# SDR CA070412005

- Difficulty date: April 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3110 · Instrument Panel
- Part: Hose
- Part number: B030302104C94
- Condition: Cut
- Location: Instrument Panel
- Part time: 908 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE INTEGRATED STANDBY ELECTRONIC INSTRUMENT WAS NOT READING THE SAME AS THE PRIMARY FLYING DISPLAYS.  INVESTIGATION REVEALED THAT THE LINES TO THE INSTRUMENT HAVE TO BE REMOVED TO PERFORM AD CF2005-15 PART B.  ON REASSEMBLY IF THE LINES ARE NOT ORIENTED PROPERLY THAT WILL CHAFE ON STRUCTURE. (TC NR 20070412005)
